MAUDE Adverse Event Report: APEX HEALTHCARE MFG. INC HOYER ADVANCE-E; PATIENT LIFT

APEX HEALTHCARE MFG. INC HOYER ADVANCE-E; PATIENT LIFT
Model Number HOY-ADVANCE-E
Medical Device Problem Code Collapse (1099)
Health Effect - Clinical Code Fall (1848)
Date of Event 07/18/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to the manufacturer, by the end user, per the end user, that the aid was putting the patient to bed, the sling was about 4 ft high.The sid closed legs to under the bed, the leg collapsed, and the patient fell 4 ft breaking her femur.She had surgery and 3 pins placed.Complaint and ra#(b)(4) was entered into our system to have the lift returned for investigation.As of this writing, the lift has not been returned.
 
Additional Manufacturer Narrative
This report or other information submitted by joerns healthcare under 21 cfr part 803, and release by fda of that report information, does not reflect a conclusion or admission by joerns healthcare, its employees, its contract service firms, or their employees, finished device suppliers, or their employees caused or contributed to the reportable event.

Brand Name
HOYER ADVANCE-E
Common Device Name
PATIENT LIFT
Manufacturer (Section D)
APEX HEALTHCARE MFG. INC
no. 6 industrial 2nd road
tou chiao industrial park
min hsuing, chai yi hsi
TW 
Manufacturer (Section G)
APEX HEALTHCARE MFG. INC
no. 6 industrial 2nd road
tou chiao industrial park
min hsuing, chai yi hsi
TW  
Manufacturer Contact
mackenzie bsy
avenida pedro hinojosa no. 26
ciudad industrial
matamoras, tamaulipas 87499
MX   87499
MDR Report Key22920161
Report Number3009402404-2025-00037
Device Sequence Number15739257
Product Code FSA
UDI-Device Identifier00810055880041
UDI-Public00810055880041
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberHOY-ADVANCE-E
Device Catalogue NumberHOY-ADVANCE-E
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2025
Initial Report FDA Received Date08/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age70 YR
Patient SexFemale
Patient Weight78 KG